| Catalog Number |
350-22-01 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Implant Pain (4561)
| Date of Event |
06/03/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported via legal documentation that approximately 37 months after a right total ankle replacement procedure, the patient underwent a revision procedure to address prosthesis wear.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
D10: concomitant devices: 5291844 350-12-01 - tibial plate fb sz 1 rt.5368217 350-02-01 - talar implant sz 1 rt.5633521 350-10-01 - ankle sz 1 locking clip.The device was not returned for evaluation and no photographs or x-rays were provided for review; therefore the reported event cannot be confirmed through analysis.No operative notes were provided; therefore, a review of device usage and technique could not be performed.No information concerning patient conditions, co-morbidities, or other health or anatomical concerns was provided and it is therefore unknown if patient-related factors may have caused or contributed to the reported event.The cause of the reported event cannot be determined based on the information made available.Should additional, relevant information become available, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
H6: corrected the following: health effect clinical code.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were corrected: e1 e2 e3 b2 h6 the reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear.The reported prosthesis wear could not be confirmed.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.